# SDR A6WA2019802746800

- Difficulty date: August 22, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 35,177 hours, 33,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Support
- Part number: R32208132
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

409+128 VERTICAL POST AT BL 0 IS CRACKED ON BOTH RIGHT AND LEFT SIDES AT AFT ANGLE, 6TH FASTENER FROM TOP.     REPLACED ANGLES ON THE VERTICAL POST IAW SRM 51-42-06 AND REO 601R-53-41-889 REV-D.
